# SDR ASAA2019080863335

- Difficulty date: August 6, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 50,460 hours, 14,771 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660878611
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 10,194 hours, 3,279 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYD PUMP LOW PRESSURE ILLUMINATED DURING CRUISE. RAN QRH, TURNED OFF PUMP. B SYSTEM QUANITY 85% PRESSURE 3020. GROUNDED - YES. FOUND THE NR 2 ENGINE EDP FAILED.  REMOVED AND REPLACED THE PUMP IAW AMM 29-11-11.
